Hi.. this happened on october 2006 ... i was hospitilized for anxiety and then after taking the anxiety pills "LARAZAPAM 1mg" for 2 months i stopped. and now im feeling that i can't walk in sometimes i feel im walking on water or foam. even when i position my self like laying down on my elbow or sitting on the ground when ever i presure my self on a bone i feel that im anbalancd . specially when im in a small place or crowded like toilets small shops .. .. im treating my self in a chiropractric. and he told me go dignose for virtigo. i went to the imedate care and found that i had vertigo and they prescribed a MECLIZINE HYDROCHLORIDE 25mg and i dont feel that there is anything changing .. I would like to know to who i might go to be treated i need a specialist. thanxReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?